# SDR VNAA202512020002

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 FS863 IS GOUGED. REMOVED AND INSTALLED NEW SERVICEABLE SEAT TRACK (PN- SH670-37411-3) IAW CRJ700 AMM 53-00-49-000-801-A03 / 53-00-49-400-801-A03
